# SDR AALA201802199028

- Difficulty date: January 22, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367113800600
- Condition: Delaminated
- Location: Frames 15-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE FLOOR PANEL 231AF BETWEEN FRAMES 15A TO 19,  -Y450 TO Y450.   REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-009.
